# SDR DALA2021082404990

- Difficulty date: August 20, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N370NB
- Make and model: Airbus A319-114
- Aircraft serial: 2087
- Aircraft time: 48,586 hours, 25,186 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Support Angle
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3170 - CRACK SUPPORT ANGLE ELEVATOR HINGE ARM 2 ON LH HORIZONTAL STABILIZER. CORRECTIVE ACTION: REPLACED SUPPORT ANGLE AND FASTENERS LOC ON ELEVATOR HINGE ARM 2 LH HORIZONTAL STABILIZER AS PER A319 SRM 51-72.(1918825)
